# SDR DALA2022031001556

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 52,950 hours, 36,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK, CATERING ATTEMPTED TO OPEN DOOR 1R WHILE ARMED. THE SLIDE FAILED TO DEPLOY. THIS IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND THE RELEASE LANYARD DETACHED. THE SLIDE REMAINED INTACT WITH NO DAMAGE. THE RELEASE LANYARD WAS REINSTALLED PER B717 25-61. AIRCRAFT IS OK FOR SERVICE. (LP #8748628)
